MathSciNet Relay Station
MathSciNet bibliographic data
MR2260930 53C44
Chen, Bing-Long; Zhu, Xi-Ping Uniqueness of the Ricci flow on complete noncompact manifolds. J. Differential Geom. 74 (2006), no. 1, 119–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement